Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 53, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 4:14 AM CDT for Shelby County, Alabama. It was in force for 20 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 4:14 AM CDT (09:14 UTC)
- Expired
- Apr 14, 2019, 4:34 AM CDT
- In force
- 20 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 4:14 AM CDT | TORNADO | 2 Wnw Calera, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 2 WNW CALERA. CORRECTS PREVIOUS TORNADO REPORT FROM 2 WNW CALERA FOR START TIME. THE PATH WIDTH WAS 125 YARDS. THE LENGTH WAS 2.97 MILES. THE MAX WIND WAS 75 MPH. DAMAGE CONSISTED OF SOME UPROOTED TREES, SEVERAL DOWNED FEN |
| Apr 14, 4:14 AM CDT | TORNADO | 2 Wnw Calera, AL | CORRECTS PREVIOUS TORNADO REPORT FROM 2 WNW CALERA FOR START TIME. THE PATH WIDTH WAS 125 YARDS. THE LENGTH WAS 2.97 MILES. THE MAX WIND WAS 76 MPH. DAMAGE CONSISTED OF SOME UPROOTED TREES, SEVERAL DOWNED FENCES, AND A FEW STRUCTURES WITH VISIBLE ROOF DAMAGE. |
| Apr 14, 4:15 AM CDT | TORNADO | 2 Ese American Village, AL | TREE DOWN ON HIGHWAY 16 NEAR QUARRY. ASSOCIATED WITH TDS FROM KBMX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 7:11 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
384
WFUS54 KBMX 140914
TORBMX
ALC117-141000-
/O.NEW.KBMX.TO.W.0053.190414T0914Z-190414T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
414 AM CDT SUN APR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southeastern Shelby County in central Alabama...
* Until 500 AM CDT.
* At 413 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Calera, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Alabaster, Calera, Chelsea, Montevallo, Columbiana, Wilsonville,
Harpersville, Westover, Shelby County Airport, Beeswax Creek Park,
Bounds Lake, Gaston Steam Plant and Alabama 4H Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3327 8640 3328 8643 3326 8642 3325 8643
3324 8646 3322 8647 3320 8646 3320 8649
3318 8650 3317 8649 3307 8671 3307 8682
3309 8687 3341 8655
TIME...MOT...LOC 0913Z 226DEG 29KT 3310 8677
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis2 follow-up statements
320
WWUS54 KBMX 140930
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
430 AM CDT SUN APR 14 2019
ALC117-141000-
/O.CON.KBMX.TO.W.0053.000000T0000Z-190414T1000Z/
Shelby AL-
430 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN SHELBY COUNTY...
At 430 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Columbiana, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Chelsea, Columbiana, Wilsonville, Harpersville, Westover, Beeswax
Creek Park, Gaston Steam Plant and Bounds Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3327 8640 3328 8643 3326 8642 3325 8643
3324 8646 3322 8647 3320 8646 3320 8649
3318 8650 3317 8649 3312 8667 3315 8670
3320 8674 3341 8655
TIME...MOT...LOC 0930Z 226DEG 29KT 3320 8665
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis230
WWUS54 KBMX 140934
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
434 AM CDT SUN APR 14 2019
ALC117-140944-
/O.CAN.KBMX.TO.W.0053.000000T0000Z-190414T1000Z/
Shelby AL-
434 AM CDT SUN APR 14 2019
...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CDT for central
Alabama. A Tornado Watch also remains in effect until 900 AM CDT for
east central Alabama.
LAT...LON 3327 8640 3328 8643 3326 8642 3325 8643
3324 8646 3322 8647 3320 8646 3320 8649
3318 8650 3317 8649 3312 8667 3315 8670
3320 8674 3341 8655
TIME...MOT...LOC 0932Z 226DEG 29KT 3322 8662
$$
32/DavisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:00 AM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 14, 1:00 AM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 100 AM CDT Sun Apr 14 2019 .UPDATE... For 06Z Aviation. && .SHORT TERM... Tonight and Sunday. Temperatures have warmed quickly this afternoon as a rain cooled boundary lifts northward. Temperatures ranged from a rather cool lower 60s across the northwest counties to balmy middle 80s across our southern counties. The warm and more humid air mass will continue to lift northward this evening as a deepening surface low tracks northeast along the Mississippi River. Gradient winds will increase quickly this evening for areas west of I-65 as the aforementioned surface low moves closer to Alabama. Expect sustained winds of 15 to 25 mph with gusts to 35 mph. There will be a few showers and thunderstorms ahead of the main squall line, but nothing severe expected. However, the may be some discrete cells just ahead of the main squall line. We are keeping the 1 am CDT start time for severe weather in the far western counties, but some discrete cells may occur as early as midnight. This system has all the ingredients for severe storms, including long track strong tornadoes. The line of severe storms will track eastward fairly quickly, and the storms will likely exit east Alabama by late morning. There will be a sharp cut-off in the rain behind the main convective line, so there will be a break in the precipitation for several hours before some wrap around showers move into the area on Sunday. The actual cold front will move across the area during the day Sunday, which will trigger additional showers and possibly a few thunderstorms. Surface winds will continue to be brisk with speeds 10 to 20 mph with higher gusts. 58/rose .LONG TERM... Sunday evening through Monday night. The amplified trough associated with the active & severe weather Sunday morning will be moving eastward over Central Alabama overnight. Cold air advection at the surface and low-levels will accompany this with improving conditions across the area as a stable airmass moves into the Southeast. As such, PoPs will be trending downward and will likely favor the east and northeast portions of the area towards midnight. A lingering thunderstorm can't be ruled out but the severe threat will end as frontal passage occurs to the east & southeast. By Monday morning, there are no mentionable rain chances with high pressure conditions moving into the area from the west. Temperatures in the 40s are expected Monday morning with northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon sunshine will help rebound temperatures into the 60s and 70s before dropping back into the 40s overnight Monday under clear skies. Tuesday and Wednesday. Stable high pressure conditions should prevail across the Southeast CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging will begin to develop across the center of the country as high pressure slides east towards the Carolinas. This suggests return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Tuesday are forecast in the 50s, though 50s/60s should suit Wednesday night quite well once southerly flow develops across our area and cloud cover increases. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 20-30% for now. It appears most of the showers and thunderstorms will stay to our west. Farther upstream our next progged disturbance will be ejecting from the Central/Southern Rockies into the Great Plains. Thursday and Friday. Trends in guidance have been relatively suggestive that the next disturbance will create impacts for Central Alabama in the Thu/Fri timeframe, but to what extent and exact timing still remains unclear. There is good forecast confidence that the deep-layer trough will amplify/close-off on Thursday whilst southwest flow aloft develops over the Gulf Coast States. This resultantly positions much of the lower MRV and Southeast CONUS into a maritime tropical airmass with afternoon destabilization capable of producing upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying scenarios of how lee cyclogenesis evolves across the Plains will dictate the timing/forward progress of the trailing cold front, thus leaves aforementioned uncertainty of when thunderstorms & impactful weather moves into Central Alabama. However, it does appear that the synoptic configuration would favor enough confidence to mention the chance of severe weather in the HWO given the consistent synoptic scale signal the past few days, though cannot produce clear details of what will happen this far out. With favorable warm sector instability, associated shear profiles, and deep-layer forcing, all modes of severe weather are on the table at this time. Thus, best course of action for now is to start the awareness building process and refine forecast in future updates. Current solutions would suggest an area of low pressure to develop near CO/KS/NE and exhibit ENE trajectory. Forward progress of the low would place a trailing frontal boundary to our northwest Thursday afternoon with a parameter space capable of producing severe thunderstorms & tornadoes. Trends for this upcoming threat will be monitored and updates to the forecast will be sent accordingly. 40/Sizemore && .AVIATION... 06Z TAF Discussion. A line of strong to severe thunderstorms will move across Central Alabama tonight into the morning hours. Even outside of convection, gradient winds will be very strong with sustained of 12-25 kts and gusts of 25-35 kts roughly. Have tried to time storms and wind shifts behind the line for today. MVFR mainly expected ahead of and behind convection. 08 && .FIRE WEATHER... Surface winds will increase overnight with sustained speeds of 15 to 20 mph with gusts to 35 mph, especially over west Alabama and higher elevations. A line of strong to severe storms will move across central Alabama later tonight and into Sunday morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late Sunday morning, but moisture on the back side of the system will trigger additional showers Sunday afternoon. Expect brisk winds to continue throughout the day Sunday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 75 41 67 44 77 / 80 30 0 0 0 Anniston 76 42 68 44 78 / 90 30 0 0 0 Birmingham 74 43 70 48 79 / 60 10 0 0 0 Tuscaloosa 72 42 72 48 79 / 30 10 0 0 0 Calera 74 43 69 47 78 / 60 10 0 0 0 Auburn 77 45 68 47 76 / 100 30 0 0 0 Montgomery 79 45 72 47 80 / 90 10 0 0 0 Troy 79 45 71 48 79 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 14, 12:27 AM CDT, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 1227 AM CDT Sun Apr 14 2019 ALZ011>015-017>050-150830- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1227 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms are likely to spread eastward across much of Central Alabama through the late night hours. Tornadoes, some of which could be strong, and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Severe thunderstorms will continue to be possible through noontime Sunday across the southeast half of Central Alabama. Tornadoes and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through 9PM Sunday night. Minor flooding will be possible along the Tombigbee River basin starting Sunday and remain above flood stage through Tuesday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed tonight through midday Sunday. Activation may be needed again on Thursday.
In the hours before
Special weather statement, Apr 14, 1:00 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
100 AM CDT SUN APR 14 2019
ALZ011>013-140645-
Fayette AL-Marion AL-Lamar AL-
100 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHWESTERN FAYETTE AND
CENTRAL LAMAR COUNTIES UNTIL 145 AM CDT...
At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hackleburg to near Detroit to near Vernon.
Movement was northeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Haleyville, Vernon, Sulligent, Guin, Hackleburg,
Brilliant, Glen Allen, Beaverton, Gu-
Win, Weston, Bluff, Blooming Grove, Lamar County Airport, Brinn, Lake
Buttahatchee, Crews, Bear Creek and Twin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3401 8816 3431 8797 3431 8764 3418 8763
3387 8764 3387 8762 3384 8763 3362 8821
TIME...MOT...LOC 0600Z 239DEG 35KT 3428 8788 3402 8809 3369 8816
32/DavisLocal storm report, Apr 14, 2:10 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 AM TSTM WND DMG CEDARVILLE 32.61N 87.67W
04/14/2019 HALE AL EMERGENCY MNGR
TREES DOWN ACROSS ROAD AT HIGHWAY 69 AND
COUNTY ROAD 16.
&&
HALocal storm report, Apr 14, 2:50 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
250 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM TORNADO HAGLER 33.03N 87.34W
04/14/2019 TUSCALOOSA AL EMERGENCY MNGR
TREES AND POWERLINES DOWN NEAR HAGLER VFD.
POSSIBLE STRUCTURAL DAMAGE.
&&
HALocal storm report, Apr 14, 2:59 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG 2 SSW MERCEDES-BENZ US 33.15N 87.27W
04/14/2019 TUSCALOOSA AL PUBLIC
TREES DOWN ON WIRE RD BETWEEN VANCE AND
COALING.
&&
HALocal storm report, Apr 14, 3:06 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM NON-TSTM WND DMG 2 ESE CORONA 33.70N 87.44W
04/14/2019 WALKER AL PUBLIC
TREES DOWN ON HIGHWAY 18 NEAR PATTON HILL
RD, IN OAKMAN, FROM GRADIENT WINDS AHEAD OF
CONVECTION. TIME ESTIMATED.
&&
HALocal storm report, Apr 14, 3:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM TSTM WND DMG 1 NE GALLION 32.51N 87.70W
04/14/2019 HALE AL FIRE DEPT/RESCUE
SEVERAL TREES DOWN AND DAMAGE TO A BARN ON
GALLION RD. DAMAGE ALSO CONFIRMED BY
SPOTTER.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:38 PM CDT | Tornado Warning | BMX | Pickens, Sumter | 28 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:16 AM CDT | Tornado Warning | BMX | Hale, Perry | 59 min |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 6:43 AM CDT | Tornado Warning | BMX | Pike | 47 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:05 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Russell | 25 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:27 AM CDT | Tornado Warning | BMX | Barbour, Russell | 48 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.